Jynx27

168d

My doctor put me on wellbutrin along wirh my citalopram to help wirh energy and motivation. it worked for a week and then stopped working. she upped my dosage and it still has no effect. What do you use to help wirh motivation and exhaustion?

Bupropion

Citalopram

View all
  • melabeille

    168d

    Vyvanse

    • blueflovver

      168d

      you shouldn't use Vyvanse in bipolar, it can very easily cause psychotic break

    • Jynx27

      167d

      my doctor actually suggested that today so thank you 🙏 however my insurance is stupid and said it's not a preferred brand so I had to pay for it and it would go toward my deductible. So Adderall it is I guess

  • Or

    167d

    I know for Wellbutrin it’s normal to have like a high for a week and then you might even get worse before it starts to really work. Over the course of a month my motivation and energy got so much better and then the emotional effects take 6-8 weeks. Idk about the other med. of course if it gets bad contact your doctor

  • Lillith12

    167d

    I've been on Wellbutrin for a while, sadly I can't go any higher in the doses because I get dizzy. I work in a place where there are a lot of flyers and grilles so if I were to get dizzy at the wrong time I would get badly burned, in the past I could be on a high dose and be fine but now it's dangerous and so I take the lower dose twice a day. Everyone is different.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.